skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: Physics remover Nome da Publicação: Journal of physics A Mathematical and theoretical remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Localizability in de Sitter space

Yokomizo, Nelson De Oliveira; Barata, Joao Carlos Alves Universidade De São Paulo

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, v. 45, n. 36, pp. 155-161, SEP 14, 2012

IOP PUBLISHING LTD; BRISTOL 2012

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Semiclassical evolution of dissipative Markovian systems

Almeida, A. M. Ozorio De; Rios, P. De M.; Brodier, O. Universidade De São Paulo

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, v.42, n.6, 2009

IOP PUBLISHING LTD 2009

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Speeding up the first-passage for subdiffusion by introducing a finite potential barrier

Palyulin, Vladimir ; Metzler, Ralf

J. Phys. A 47, 032002 (2014) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Melting of an Ising Quadrant

Krapivsky, P. L. ; Mallick, Kirone ; Sadhu, Tridib

J. Phys. A: Math. Theor. 48, 015005 (2015) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Bunches of Random Cross-correlated Sequences

Maystrenko, A. A. ; Melnik, S. S. ; Pritula, G. M. ; Usatenko, O. V.

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Elastodynamics and resonances in elliptical geometry

Ancey, Stéphane ; Bazzali, Emmanuelle ; Gabrielli, Paul ; Mercier, Michaël Bazzali, Emmanuelle (Editor)

Journal of Physics A General Physics, 2013, p.435204 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Signature of special behaviours of $1/r^2$ interaction in the quantum entanglement entropy

Sadhukhan, Poulomi ; Bhattacharjee, Somendra M.

J. Phys. A: Math. Theor. 45 425302 (2012) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Spectrum of the totally asymmetric simple exclusion process on a periodic lattice - bulk eigenvalues

Prolhac, Sylvain Prolhac, Sylvain (Editor)

Journal of Physics A: Mathematical and Theoretical, 2013, Vol.46(41), p.415001 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Winding statistics of a Brownian particle on a ring

Kundu, Anupam ; Comtet, Alain ; Majumdar, Satya N Regis, Géraldine (Editor)

Journal of Physics A: Mathematical and Theoretical, 2014, Vol.47(38), p.385001 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Corner free energies and boundary effects for Ising, Potts and fully-packed loop models on the square and triangular lattices

Vernier, Eric ; Jacobsen, Jesper Lykke Jacobsen, Jesper (Editor)

Journal of Physics A: Mathematical and Theoretical, 04 January 2012, Vol.45(4), p.045003 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (1.222)
  2. Recursos Online (1.222)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (1.190)
  2. Resenhas  (34)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2008  (159)
  2. 2008Até2009  (203)
  3. 2010Até2011  (175)
  4. 2012Até2014  (278)
  5. Após 2014  (409)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.